# SDR AALA202212078273

- Difficulty date: December 3, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 36,052 hours, 13,760 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 38007081
- Part serial: P3797
- Condition: Odor
- Location: Zone 100
- Part time: 35,149 hours, 17,811 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT FLIGHT ATTENDANTS REPORTED DIRTY SOCK SMELL. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. OPEN
